Mots-clés : Markov chain.
@article{MZM_2024_115_4_a3,
author = {G. A. Bakai},
title = {On the {Convergence} {Rate} in a {Local} {Renewal} {Theorem} for a {Random} {Markov} {Walk}},
journal = {Matemati\v{c}eskie zametki},
pages = {521--532},
year = {2024},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a3/}
}
G. A. Bakai. On the Convergence Rate in a Local Renewal Theorem for a Random Markov Walk. Matematičeskie zametki, Tome 115 (2024) no. 4, pp. 521-532. http://geodesic.mathdoc.fr/item/MZM_2024_115_4_a3/
[1] H. Kesten, “Renewal theory for functionals of a Markov chain with general state space”, Ann. Probability, 2:3 (1974), 355–386 | DOI | MR
[2] G. Alsmeyer, “On the Markov renewal theorem”, Stochastic Process. Appl., 50:1 (1994), 37–56 | DOI | MR
[3] V. M. Shurenkov, “K teorii markovskogo vosstanovleniya”, Teoriya veroyatn. i ee primen., 29:2 (1984), 248–263 | MR | Zbl
[4] C.-D. Fuh, T. Leung, “Asymptotic expansions in multidimensional Markov renewal theory and first passage times for Markov random walks”, Adv. in Appl. Probab., 33:3 (2001), 652–673 | DOI | MR
[5] A. E. Zaslavskii, “Exponential rate-of-convergence estimate in the renewal theorem for random variables given on a Markov chain”, Mathematical transactions of the Academy of Sciences of the Lithuanian SSR, 13 (1973), 416–418 | MR
[6] B. A. Rogozin, “Otsenka ostatochnogo chlena v predelnykh teoremakh teorii vosstanovleniya”, Teoriya veroyatn. i ee primen., 18:4 (1973), 703–717 | MR | Zbl
[7] A. A. Borovkov, “Zamechaniya k teoremam Vinera i Blekuella”, Teoriya veroyatn. i ee primen., 9:2 (1964), 331–343 | MR | Zbl
[8] I. Marek, “Frobenius theory of positive operators: Comparison theorems and applications”, SIAM J. Appl. Math., 19:3 (1970), 607–628 | DOI | MR